MATHEMATICA BOHEMICA, Vol. 137, No. 4, pp. 459-472, 2012

On magic joins of graphs

Jaroslav Ivančo, Tatiana Polláková

Jaroslav Ivančo, Tatiana Polláková, Institute of Mathematics, P. J. Šafárik University, Jesenná 5, 041 54 Košice, Slovakia, e-mail:,

Abstract: A graph is called magic (supermagic) if it admits a labeling of the edges by pairwise different (and consecutive) integers such that the sum of the labels of the edges incident with a vertex is independent of the particular vertex. In this paper we characterize magic joins of graphs and we establish some conditions for magic joins of graphs to be supermagic.

Keywords: magic graph, supermagic graph, join of graphs

Classification (MSC 2010): 05C78

Full text available as PDF.

Access to the full text of journal articles on this site is restricted to the subscribers of Myris Trade. To activate your access, please contact Myris Trade at

[Previous Article] [Contents of This Number] [Contents of Mathematica Bohemica]
[Full text of the older issues of Mathematica Bohemica at DML-CZ]